# SDR DHLA2008743514

- Difficulty date: November 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN BS 848 LBL62 OVERWING STUB BEAM AND SUPPORT ANGLES WITH DOUBLE HOLES.  REPLACED UPPER CHORD ON STUB BEAM AT BS 848 BETWEEN LBL 45 TO LBL 62 IAW B727 SRM 51-10-1 PARA 7.
